Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On algebraic simple monic sets of polynomials


Authors: Ragy H. Makar and Bushra H. Makar
Journal: Proc. Amer. Math. Soc. 2 (1951), 526-537
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0042515-3
MathSciNet review: 0042515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Raouf H. Makar, The infinite matrix series Σ𝐴^{𝑟} and the field 𝑃_{𝐴}, Proc. Math. Phys. Soc. Egypt 3 (1948), 57–63. MR 0030930
  • [2] M. Mursi and R. H. Makar, Coefficients of basic sets and functions represented, Proc. Math. Phys. Soc. Egypt 3 (1945), 25–35 (1946) (English, with Arabic summary). MR 0018737
  • [3] -, Sur la base inverse d'une base de polynomes, Bull. Sci. Math. (2) vol. 71 (1947).
  • [4] M. Nassif, On the zeros of basic sets of polynomials, Proc. Math. Phys. Soc. Egypt 2 (1944), 1–6. MR 0015484
  • [5] H. W. Turnbull and A. C. Aitken, The theory of canonical matrices, London and Glasgow, 1932.
  • [6] J. M. Whittaker, On series of polynomials, Quart. J. Math. Oxford Ser. vol. 5 (1934).
  • [7] -, Sur les series de base de polynomes quelconques, Paris, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0042515-3
Article copyright: © Copyright 1951 American Mathematical Society